# SDR 4DPA20160923

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N252JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 29,251 hours, 25,368 cycles
- Engine: Rroyce AE3007A13
- Engine time: 31,512 hours, 30,697 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THROUGH 15000 FT, THE CAPTAIN NOTICED THE CABIN ALTITUDE READS 9800 FT; IT HAD TURNED AMBER. HE SLOWED THE ASCENT AND CHECKED THE CONFIGURATION OF THE PRESSURIZATION SYSTEM AND THE BLEEDS AND PACKS. FOUND THE CONFIGURATION OF THE AIRCRAFT TO BE SET PROPERLY FOR AUTO PRESSURIZATION WITH THE BLEEDS AND PACKS SET FOR FLIGHT. THERE  WERE NO CAS MESSAGES PRESENT. ATC WAS ASKED FOR AN IMMEDIATE DESCENT DUE TO A PRESSURIZATION ISSUE. THE CABIN ALTITUDE WAS NOW AT 13500FT. THE CREW DECLARED AN EMERGENCY AND BEGAN AN IMMEDIATE DESCENT TO 10000 FT. THEY LANDED WITHOUT INCIDENT. MAINTENANCE COMPLIED WITH ALL CHECKS THAT RECOMMENDED (INCLUDING OUTFLOW CHECKS AND AIRCRAFT PRESSURIZATION LEAK RATE CHECK). ALL OPS CHECKED WERE OK.
